PDA

View Full Version : Plaquenil Migraine



Summertime
05-28-2010, 02:18 PM
Does any have a raging massive headache from the Plaquenil. My symptoms are as follows. I started taking plaquenil about 40 days ago. A week ago, I vomited, just a little bit, 2 nights ago, I felt sick after I took it (on a full stomach) and vomited so hard I blew all the blood vessels in my eyes. Since then, I have had a massive headache. No amount of norco is even touching the pain in my head. Nausea stopped for now after a few doses of omeprazole. I wondering if this is a side affect from the plaquenil building up in my system. Anyone experience this after a month or so of taking this med?

Hunniebun
05-30-2010, 12:58 PM
This is exactly why I can't take Plaquenil. It would make me so sick to my stomach I would vomit and not be able to eat let alone SMELL food without vomiting. It could very well be a side affect, I was told its not that common, but I will never take it again, I'd rather not go through that as I lost so much weight it was ridiculous. It depends on the person however, have you seen your doctor and talked about this?